# SDR 2021FA0000082

- Difficulty date: March 13, 2021
- Submitted: March 14, 2021
- Operation: General aviation
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 29,416 hours, 3,290 cycles
- Engine: Ge GE90115B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702100
- Part serial: 215442
- Condition: Discharged
- Location: Emergency Lights
- Part time: 29,417 hours, 3,290 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING REACTIVATION FROM LONG TERM STORAGE R1 DOOR EMERGENCY LIGHT BATTERY PACK INOP AFTER RUNNING BATTERY PACK CAPACITY CHECK
